Estimation of Minimal Path Vectors of Multi State Two Terminal Networks with Cycles Control
Mathematica balkanica, Tome 25 (2011) no. 4, p. 437
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2011_25_4_a9,
author = {M. Mihova and N. Maksimova},
title = {Estimation of {Minimal} {Path} {Vectors} of {Multi} {State} {Two} {Terminal} {Networks} with {Cycles} {Control}},
journal = {Mathematica balkanica},
pages = {437},
year = {2011},
volume = {25},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_2011_25_4_a9/}
}
M. Mihova; N. Maksimova. Estimation of Minimal Path Vectors of Multi State Two Terminal Networks with Cycles Control. Mathematica balkanica, Tome 25 (2011) no. 4, p. 437. http://geodesic.mathdoc.fr/item/MABA_2011_25_4_a9/